# SDR DALA2023111409393

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,431 hours, 39,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0663 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / DOOR 1L SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED IL DOOR GIRT BAR PROX SENSOR (S10214) PER B757 AMM 25-66. OK FOR SERVICE. (0060118)
